Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 28, 2012, 3:26 PM CDT for Isanti County, Kanabec County, Sherburne County, Minnesota. It was in force for 79 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 3:26 PM CDT (20:26 UTC)
- Expired
- May 28, 2012, 4:45 PM CDT
- In force
- 79 min
- Issued by
- NWS Twin Cities, MN
Counties Isanti County, MN, Kanabec County, MN, Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:38 PM CDT | HAIL 1 | 5 W Warman, MN | LOTS OF DIME, UP TO QUARTER SIZE HAIL FOR SEVERAL MINUTES. |
| May 28, 3:50 PM CDT | HAIL 0.88 | Milaca, MN | |
| May 28, 4:02 PM CDT | HAIL 0.75 | Zimmerman, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
037
WWUS83 KMPX 282026
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT MON MAY 28 2012
MNZ044-045-050>052-059-282145-
BENTON-ISANTI-KANABEC-MILLE LACS-SHERBURNE-WRIGHT-
326 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON...ISANTI...KANABEC...MILLE
LACS...SHERBURNE AND WRIGHT COUNTIES THROUGH 445 PM CDT...
AT 323 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WAHKON TO
4 MILES NORTHEAST OF RONNEBY TO 3 MILES NORTHWEST OF MAPLE LAKE.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MAPLE LAKE.
ENFIELD.
SILVER CREEK.
GLENDORADO.
PEASE.
BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4598 9304 4597 9313 4565 9314 4542 9325
4542 9351 4535 9352 4519 9405 4568 9376
4582 9376 4590 9366 4591 9352 4598 9352
4598 9344 4615 9343 4617 9340 4616 9306
TIME...MOT...LOC 2026Z 240DEG 27KT 4603 9350 4574 9378
4528 9401
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 2:33 PM CDT, 53 minutes earlier.
Area forecast discussion, May 28, 2:33 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 233 PM CDT MON MAY 28 2012 .DISCUSSION... A COOL AND DAMP PERIOD THROUGH THE REST OF WORK WEEK...WITH DRIER WEATHER ALONG WITH TEMPERATURES WARMING BACK INTO THE 70S AND 80S NEXT SUNDAY. UPPER LEVEL TROUGH CENTERED OVER NORTHERN NORTH DAKOTA...WILL CONTINUE TO LIFT NORTHEAST THE UPPER GREAT LAKES BY TUESDAY MORNING. REFLECTION OF THE UPPER TROUGH EXTENDS SOUTHWARD AS WEAK SURFACE TROUGH OVER THE EASTERN HALF OF MN. ON GOING THUNDERSTORM ACTIVITY WAS ASSOCIATED WITH INSTABILITY(1000-1500 J/KG SBCAPES) AND MOISTURE CONVERGENCE ALONG THE FRONTAL BOUNDARY. WITH FREEZING LEVEL BELOW 10000 FEET...POSSIBLY SOME LARGE HAIL WITH A FEW OF THE STRONGER STORMS THROUGH EARLY THIS EVENING. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER OVER THE UPPER MIDWEST THROUGH TUESDAY NIGHT. COLD POOL ALOFT WILL EXTEND SOUTH OVER MUCH OF FORECAST AREA INTO TUESDAY. A SHORT WAVE TROUGH IS FORECAST TO ROTATE SOUTHEAST THROUGH OUR NORTHEAST HALF OF FA. SCATTERED SHRA POSSIBLE THROUGH EARLY TUESDAY EVENING...THEN PARTIAL CLEARING OVER SOUTHERN HALF TUESDAY NIGHT. THE NEXT WEATHER SYSTEM WILL DEVELOP OVER THE NORTHERN PLAINS WEDNESDAY...AND MOVE OVER SOUTHERN MN BY THURSDAY AFTERNOON. THIS SYSTEM WILL HELP SQUEEZE OUT ANOTHER ADDITIONAL UP TO .25 HUNDREDTH OF AN INCH OF PRECIPITATION. MAX TEMPS OVER THE NEXT COUPLE OF DAYS WILL BE RATHER COOL...WITH READINGS IN THE UPPER 50S AND LOWER 60S TUESDAY AND WEDNESDAY. THE LATEST LONG RANGE MODEL...INDICATES MORE OF SAME WITH ANOTHER PROLONGED PERIOD OF UNSETTLED WEATHER FOR MUCH OF THE UPPER MIDWEST INTO NEXT WEEK. && .AVIATION.../18Z TAF ISSUANCE/ OVERALL... VFR CONDITIONS WILL PREDOMINATE THROUGH THE FORECAST PERIOD. THE UPPER LOW TO OUR NORTHWEST WILL MIGRATE EAST INTO THE AREA THROUGH THE PERIOD... WORKING IN CONCERT WITH A SECONDARY FRONTAL BOUNDARY TO KICK OFF SOME SCATTERED SHRA/TSRA THIS AFTERNOON... THEN PERHAPS A FEW ISOLATED SHRA ON TUESDAY AFTERNOON. CEILINGS WITH ANY SHRA/TSRA WILL MAINLY BE VFR WITH JUST SOME BRIEF MVFR POSSIBLE. CONFIDENCE IN TIMING LOCATION OF ACTIVITY IS TOO LOW TO SPECIFICALLY MENTION ANYTHING OTHER THAN VFR VISIBILITIES... AND NO PREVAILING THUNDER AT THIS POINT. BEST CHANCES THIS AFTERNOON WILL BE ACROSS THE NORTHERN SITES... WITH KMSP LIKELY NEAR THE SOUTHERN EDGE OF ANYTHING THAT MANAGES TO GET GOING. WOULD EXPECT SCATTERED CONVECTION TO DEVELOP ACROSS THE WESTERN OR CENTRAL PORTION OF THE AREA AROUND 19Z OR 20Z... THEN MIGRATE EAST THROUGH THE AFTERNOON INTO EARLY EVENING... ONCE AGAIN MAINLY IMPACTING LOCATIONS ACROSS THE NORTH HALF OF THE FORECAST AREA. WINDS WILL SHIFT FROM SOUTHWEST TO WEST-NORTHWEST WITH THE FRONTAL PASSAGE... ALTHOUGH SOME BRIEF NORTH-NORTHWEST WINDS ARE CURRENTLY IMPACTING THE NORTHWEST PART OF THE AREA DUE TO SOME OUTFLOW FROM EARLIER CONVECTION. THAT BRIEF PERIOD OF NORTH-NORTHWEST WINDS MAY IMPACT KSTC AND PERHAPS INTO KRWF... BUT AT THIS POINT AM NOT MENTIONING IT ANY FARTHER SOUTH OR EAST. MORE WIDESPREAD STRATOCU IS EXPECTED TUESDAY AS THE THERMAL TROUGH MOVES INTO THE REGION... WITH SOME INITIAL CEILINGS AOB 3K FT POSSIBLE BEFORE RISING BACK INTO VFR RANGE. KMSP... TAF REFLECTS FORECAST EXPECTATIONS WITH MAIN UNCERTAINTY BEING WITH THE CHANCES FOR SHRA/TSRA THIS AFTERNOON. IF/WHEN ACTIVITY DEVELOPS UPSTREAM WILL AMEND AS NEEDED TO BETTER REFLECT PROBABILITY AND TIMING OF THINGS. SOME UNCERTAINTY IS ALSO ASSOCIATED WITH TIMING AND INITIAL HEIGHT OF CEILINGS MOVING INTO THE AREA ON TUESDAY... WITH +/- 3 HOURS TIMING AND PERHAPS 500FT DIFFERENCES IN CEILING POSSIBLE. //OUTLOOK FOR KMSP FOR TUESDAY NIGHT THROUGH FRIDAY... TUESDAY NIGHT...MVFR CEILINGS POSSIBLE EARLY. WEDNESDAY THROUGH THURSDAY NIGHT...VFR CONDITIONS EXPECTED. FRIDAY...MVFR CEILINGS POSSIBLE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, May 28, 8:42 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 842 AM CDT MON MAY 28 2012 MNZ042>045-049>053-058>063-066-068>070-WIZ014>016-023>025-027- 291345- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- CHIPPEWA- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NEAR LONG PRAIRIE SOUTH TO HUTCHINSON BY MID AFTERNOON... THEN MOVE EAST THROUGH SAINT CLOUD... THE TWIN CITIES... AND PORTIONS OF WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SMALL HAIL IS POSSIBLE WITH ANY STORMS THAT DEVELOP... AND THE STRONGEST STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE IN DIAMETER AND LOCALIZED DAMAGING WIND GUSTS. THE PRIMARY AREA FOR POTENTIAL SEVERE STORMS WILL BE NORTH OF A LINE FROM LITCHFIELD TO LADYSMITH... MAINLY BETWEEN 3 PM AND 7 PM. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. MNZ041-047-048-054>057-064-065-067-073>078-082>085-091>093-WIZ026- 028-291345- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-PEPIN-EAU CLAIRE- 842 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN FEW THUNDERSTORMS ARE POSSIBLE TODAY... MAINLY NORTH OF A LINE FROM REDWOOD FALLS TO EAU CLAIRE. SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RIVER FLOODING IS POSSIBLE ALONG THE CROW AND COTTONWOOD RIVERS DUE TO THE RECENT HEAVY RAINS. EVENTUALLY THE RIVER FLOODING MAY SPREAD TO THE MINNESOTA AND MISSISSIPPI RIVERS. PLEASE REFERENCE THE FLOOD STATEMENTS FOR FURTHER INFORMATION REGARDING RIVER FLOODING. A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS SOUTHWESTERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 28, 2:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL SARTELL 45.62N 94.21W
05/28/2012 M1.25 INCH STEARNS MN TRAINED SPOTTER
&&
LL. SCHALLERLocal storm report, May 28, 2:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
254 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL SARTELL 45.62N 94.21W
05/28/2012 M2.00 INCH STEARNS MN TRAINED SPOTTER
&&
LL. SCHALLERLocal storm report, May 28, 3:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 6 SE HILLMAN 45.95N 93.80W
05/28/2012 M1.50 INCH MORRISON MN CO-OP OBSERVER
HAILED FOR 5 MINS
&&
JLTLocal storm report, May 28, 3:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 3 NW LUXEMBURG 45.48N 94.29W
05/28/2012 M1.00 INCH STEARNS MN LAW ENFORCEMENT
&&
LL. SCHALLERSpecial weather statement, May 28, 3:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT MON MAY 28 2012
MNZ049>051-282045-
BENTON-SHERBURNE-STEARNS-
305 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON...SHERBURNE AND STEARNS COUNTIES
THROUGH 345 PM CDT...
AT 304 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST CLOUD...OR 3 MILES EAST OF WAITE PARK. THIS
STORM WAS MOVING NORTHEAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST CLOUD.
DUELM.
SANTIAGO.
GLENDORADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4566 9375 4549 9376 4545 9426 4552 9429
4568 9376
TIME...MOT...LOC 2006Z 244DEG 27KT 4555 9415Special weather statement, May 28, 3:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT MON MAY 28 2012
MNZ044-045-050>052-059-282145-
BENTON-ISANTI-KANABEC-MILLE LACS-SHERBURNE-WRIGHT-
326 PM CDT MON MAY 28 2012
...THUNDERSTORMS MOVING OVER BENTON...ISANTI...KANABEC...MILLE
LACS...SHERBURNE AND WRIGHT COUNTIES THROUGH 445 PM CDT...
AT 323 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WAHKON TO
4 MILES NORTHEAST OF RONNEBY TO 3 MILES NORTHWEST OF MAPLE LAKE.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MAPLE LAKE.
ENFIELD.
SILVER CREEK.
GLENDORADO.
PEASE.
BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4598 9304 4597 9313 4565 9314 4542 9325
4542 9351 4535 9352 4519 9405 4568 9376
4582 9376 4590 9366 4591 9352 4598 9352
4598 9344 4615 9343 4617 9340 4616 9306
TIME...MOT...LOC 2026Z 240DEG 27KT 4603 9350 4574 9378
4528 9401The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Areal Flood Advisory | MPX | Chisago | 3 hr |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott | 60 min |
| May 27, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 48 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Sibley, Watonwan | 60 min |
| May 27, 7:39 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 61 min |
| May 27, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 45 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 55 min |
| May 27, 7:55 PM CDT | Flash Flood Warning | MPX | Chisago | 5 hr |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 53 min |
| May 27, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 34 min |
| May 27, 8:22 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 6 hr |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Wright | 51 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 46 min |
| May 27, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 57 min |
| May 27, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 62 min |
| May 27, 9:15 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 45 min |
| May 27, 9:27 PM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more | 6 hr |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns | 62 min |
| May 27, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| May 27, 9:46 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more | 6 hr |
| May 27, 9:53 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 4 hr |
| May 27, 10:02 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Nicollet, Sibley, Waseca | 43 min |
| May 27, 10:09 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 51 min |
| May 27, 10:19 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs, Morrison | 4 hr |
| May 27, 10:42 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Rice, Steele, Waseca | 48 min |
| May 27, 11:00 PM CDT | River Flood Warning | MPX | Brown | 66 hr |
| May 27, 11:05 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Goodhue, Steele | 40 min |
| May 27, 11:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 29 min |
| May 28, 12:58 AM CDT | Areal Flood Warning | MPX | Chisago | 6 hr |
| May 28, 9:34 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 6 days |
| May 28, 1:54 PM CDT | Special Weather Statement | MPX | Benton, Stearns | 66 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 50 min |
| May 28, 2:26 PM CDT | Special Weather Statement | MPX | Benton, Mille Lacs | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| May 28, 2:48 PM CDT | Special Weather Statement | MPX | Morrison | 42 min |
| May 28, 3:05 PM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| May 28, 4:18 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 28, 4:51 PM CDT | Special Weather Statement | MPX | Chisago | 24 min |
| May 28, 5:33 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 27, 7:18 PM CDT | Tornado Warning | MPX | Polk | 27 min |
| May 27, 11:26 PM CDT | Special Weather Statement | MPX | Dunn, Pepin, Pierce | 49 min |
| May 28, 5:49 PM CDT | Special Weather Statement | MPX | Polk | 56 min |
| May 28, 6:12 PM CDT | Special Weather Statement | MPX | Polk | 33 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.